# SDR FDEA201008122965

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 59,818 hours, 18,907 cycles
- Engine: Ge CF650*
- Engine time: 6,845 hours, 2,539 cycles
- System (JASC): 7603 · Power Lever
- Part: Valve
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH MAX T/O POWER NR3 SLOW TO ACCELERATE.  ENGAGED A/T AND 1 & 2 DROVE TO T/O SETTING, NR3 STOPPED .1875" SHY OF TARGET N1 WITH 1" KNOB SPLIT BETWEEN  1 & 2 MATCHED AND NR 3.  ATTEMPTED MANUAL ADJUSTMENT OF NR 3 TO T/O SETTING.   NR3 WAS AT MECHANICAL STOP,  STILL .1875" SHY OF TARGET N1. ABORTED TAKEOFF, NR 3 ENG FAILED TO MAKE T/O POWER.  FOUND NR 3 ENG VSV CABLE OUT OF RIG,  ADJUSTED NR 3 ENG VSV CABLE IAE MD10-30 AMM 73-20-01-2. GROUND FLT IDLE ON NR 3 ENG CHECKED GOOD IAW JRH.  DID MPA RUN ON NR 3 ENG IAW JRH OPS CHECK GOOD.
